Application of variational iteration method to the generalized Burgers-Huxley equation

Research output: Contribution to journalArticle

49 Citations (Scopus)

Abstract

In this paper, He's variational iteration method (VIM) is applied to the generalized Burgers-Huxley equation. The VIM produces an approximate solution of the equation without any discretization. The VIM is based on the incorporation of a general Lagrange multiplier in the construction of correction functional for the equation. Comparisons with the Adomian decomposition method (ADM) reveal that the VIM is very effective and convenient.

Original languageEnglish
Pages (from-to)660-663
Number of pages4
JournalChaos, Solitons and Fractals
Volume36
Issue number3
DOIs
Publication statusPublished - May 2008

Fingerprint

Variational Iteration Method
Burger equation
Burgers Equation
Generalized Equation
iteration
Lagrange multipliers
Adomian Decomposition Method
Approximate Solution
Discretization
decomposition

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this

Application of variational iteration method to the generalized Burgers-Huxley equation. / Batiha, B.; Md. Noorani, Mohd. Salmi; Hashim, Ishak.

In: Chaos, Solitons and Fractals, Vol. 36, No. 3, 05.2008, p. 660-663.

Research output: Contribution to journalArticle

@article{1bd44ad7b21c40b7b68813243e3ffc2d,
title = "Application of variational iteration method to the generalized Burgers-Huxley equation",
abstract = "In this paper, He's variational iteration method (VIM) is applied to the generalized Burgers-Huxley equation. The VIM produces an approximate solution of the equation without any discretization. The VIM is based on the incorporation of a general Lagrange multiplier in the construction of correction functional for the equation. Comparisons with the Adomian decomposition method (ADM) reveal that the VIM is very effective and convenient.",
author = "B. Batiha and {Md. Noorani}, {Mohd. Salmi} and Ishak Hashim",
year = "2008",
month = "5",
doi = "10.1016/j.chaos.2006.06.080",
language = "English",
volume = "36",
pages = "660--663",
journal = "Chaos, Solitons and Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - Application of variational iteration method to the generalized Burgers-Huxley equation

AU - Batiha, B.

AU - Md. Noorani, Mohd. Salmi

AU - Hashim, Ishak

PY - 2008/5

Y1 - 2008/5

N2 - In this paper, He's variational iteration method (VIM) is applied to the generalized Burgers-Huxley equation. The VIM produces an approximate solution of the equation without any discretization. The VIM is based on the incorporation of a general Lagrange multiplier in the construction of correction functional for the equation. Comparisons with the Adomian decomposition method (ADM) reveal that the VIM is very effective and convenient.

AB - In this paper, He's variational iteration method (VIM) is applied to the generalized Burgers-Huxley equation. The VIM produces an approximate solution of the equation without any discretization. The VIM is based on the incorporation of a general Lagrange multiplier in the construction of correction functional for the equation. Comparisons with the Adomian decomposition method (ADM) reveal that the VIM is very effective and convenient.

UR - http://www.scopus.com/inward/record.url?scp=37349130963&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=37349130963&partnerID=8YFLogxK

U2 - 10.1016/j.chaos.2006.06.080

DO - 10.1016/j.chaos.2006.06.080

M3 - Article

AN - SCOPUS:37349130963

VL - 36

SP - 660

EP - 663

JO - Chaos, Solitons and Fractals

JF - Chaos, Solitons and Fractals

SN - 0960-0779

IS - 3

ER -